# SDR CALA9701296

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 17
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SIX INCH CRACK IN WEBS OF CENTER WING BOX INTERNAL RIBS AT STATIONS XCW 17R AND XCW 17L. THE CRACKED AREAS WERE REMOVED.  DOUBLERS AND FILLERS WERE FABRICATED AND INSTALLED IAW SRM 51-33-01, 51-21-01, 57-00-21, AND ECRA 5710-01828.
